# SDR SWAA2023102312586

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 60,607 hours, 36,542 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT 11E RECLINES AND IS NOT SUPPOSED TO DUE TO IT BEING IN AN EMERGENCY EXIT ROW.<[01] LOCKED OUT PASSENGER CABIN SEAT 11E RECLINE PER CMM 25-21-42
